The Annals of Mathematical Statistics

On the Noncentral Beta-Distribution

J. L. Hodges

Full-text: Open access

Abstract

A computing formula for the noncentral beta-distribution recently published by Nicholson is simplified. A table of figurate numbers is provided to facilitate the use of the simplified formula. It is compared for ease of use with the method of Tang in several situations.

Article information

Source
Ann. Math. Statist. Volume 26, Number 4 (1955), 648-653.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728424

Digital Object Identifier
doi:10.1214/aoms/1177728424

Mathematical Reviews number (MathSciNet)
MR73882

Zentralblatt MATH identifier
0066.11103

JSTOR
links.jstor.org

Citation

Hodges, J. L. On the Noncentral Beta-Distribution. Ann. Math. Statist. 26 (1955), no. 4, 648--653. doi:10.1214/aoms/1177728424. http://projecteuclid.org/euclid.aoms/1177728424.


Export citation